Show simple item record

dc.contributor.authorWalsh, Mark
dc.identifier.citationWalsh, Mark. 2014. Metrics of positive scalar curvature and generalised Morse functions, part II. Transactions of the American Mathematical Society, vol. 366:no. 1:pp. 1-50, Article no. PII S 0002-9947(2014)05715-7en_US
dc.descriptionClick on the DOI link to access the article (may not be free).en_US
dc.description.abstractThe surgery technique of Gromov and Lawson may be used to construct families of positive scalar curvature metrics which are parameterised by Morse functions. This has played an important role in the study of the space of metrics of positive scalar curvature on a smooth manifold and its corresponding moduli spaces. In this paper, we extend this technique to work for families of generalised Morse functions, i.e. smooth functions with both Morse and birth-death singularities.en_US
dc.publisherAmerican Mathematical Societyen_US
dc.relation.ispartofseriesTransactions of the American Mathematical Society;v.366:no.1
dc.subjectSimply connected manifoldsen_US
dc.subjectSmooth mappingsen_US
dc.titleMetrics of positive scalar curvature and generalised Morse functions, part IIen_US
dc.rights.holderCopyright © 2013 American Mathematical Society

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record